# SDR MASA200600759

- Difficulty date: March 12, 2006
- Submitted: March 23, 2006
- Operation: Air carrier
- Aircraft: N75983
- Make and model: Cndair CL6002B19
- Aircraft serial: 7481
- Aircraft time: 7,185 hours, 6,500 cycles
- System (JASC): 3414 · Airspeed/Mach Indicator
- Part: Indicator
- Condition: Malfunctioned
- Location: Airspeed
- Stage of operation: TO
- How discovered: V
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

AIRCRAFT ABORTED TAKEOFF FOR NO STANDY-BY AIRSPEED INDICATION ON TAKE-OFF ROLL.  MX DRAINED WATER FROM THE PITOT DRAINS AND HIGH SPEED TAXI WAS NORMAL.  AIRCRAFT DEPARTED WITH NO FURTHER DEFECTS.
